# SDR DALA2017052404143

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CAP DOUBLER FRAME STA Y=1463 CANT, PROJECTION LONG 18 RT AT AFT ACCESSORY COMPARTMENT. CAP WAS REPLACED PER DWG 9953015 REV CB AND SRM 51-30-5.
